# SDR SIMA200119101

- Difficulty date: July 10, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ILE - FLT 9733 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS FROM ROW 3 TO ROW 5 TO BE INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED THE FLOOR STRIP FOR THE EMERGENCY LIGHTS AT ROW 3 TO 5.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
